# SDR CA080905003

- Difficulty date: September 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 39,691 hours, 15,755 cycles
- Engine: Pwa JT8D17
- System (JASC): 7530 · Compressor Bleed Control
- Part: Controller
- Part number: 658385
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) AT FL300, TOP OF DESCENT, AS THRUST REDUCTION COMMENCED, LARGE BANG WAS EXPERIENCED BY THE FLIGHT CREW WITH FLUCTUATIONS IN NR 2 ENGINE PARAMETERS. ENGINE WAS IDLED FOR THE REMAINDER OF THE FLIGHT AND SHUT DOWN UPON LANDING.  MX PERSONNEL CARRIED OUT TROUBLESHOOTING AND THE PRESSURE RATIO BLEED CONTROLLER WAS REPLACED.  THE PRBC HAS BEEN SENT TO AN OVERHAUL FACILITY AND AWAITING COMPLETE STRIP REPORT TO VERIFY DEFECTIVE PRBC.
